BibTeX record: journals/dm/LeclercM98

download as .bib file

@article{DBLP:journals/dm/LeclercM98,
  author    = {Bruno Leclerc and
               Vladimir Makarenkov},
  title     = {On some relations between 2-trees and tree metrics.},
  journal   = {Discrete Mathematics},
  year      = {1998},
  volume    = {192},
  number    = {1-3},
  pages     = {223--249},
  url       = {http://dx.doi.org/10.1016/S0012-365X(98)00073-9},
  doi       = {10.1016/S0012-365X(98)00073-9},
  timestamp = {Tue, 02 Sep 2014 20:53:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/LeclercM98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}